# SDR AALA201709149007

- Difficulty date: September 1, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING SLAT TRACK NR 10 LOWER MID BOLT BETWEEN RIBS 21 AND 22. REPLACED THE BOLT IAW AMM 27-84-66.
